Title: Geodesic spheres and generalizations of symmetrical spaces
Authors: Berndt, J ×
Vanhecke, Lieven #
Issue Date: 1993
Publisher: Unione mat ital
Series Title: Bollettino della unione matematica italiana vol:7A issue:1 pages:125-134
ISSN: 0041-7084
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science